THERMAL SCIENCE

International Scientific Journal

THE SOURCE FUNCTION OF FRACTIONAL HEAT-LIKE SYSTEMS

ABSTRACT
In this paper, we study the inverse problem for seeking an unknown source function of the linear fractional heat systems with variable coefficient using Adomian decomposition method. The results prove that Adomian decomposition method is very effective and simple for the inverse problem of finding the source function of the heat systems.
KEYWORDS
PAPER SUBMITTED: 2018-08-10
PAPER REVISED: 2018-11-25
PAPER ACCEPTED: 2019-01-25
PUBLISHED ONLINE: 2019-05-26
DOI REFERENCE: https://doi.org/10.2298/TSCI180810240G
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2019, VOLUME 23, ISSUE 3, PAGES [1683 - 1688]
REFERENCES
  1. Crank, J., et al., A Practical Method for Numerical Evaluation of Solutions of Partial Differential Equations of the Heat-Conduction Type, Proceedings of the Cambridge Philosophical Society, 43(1947), pp. 50-67
  2. Cole, K. D., et al., Heat Conduction Using Green's Functions (2nd ed.), CRC Press,2011
  3. Unsworth, J., et al., Heat Diffusion in a Solid Sphere and Fourier Theory, American Journal of Physics, 47(1979), 11, pp.891-893
  4. Wilmott, P., et al., The Mathematics of Financial Derivatives: A Student Introduction, Cambridge University Press.1995
  5. Guo, Y., et al., Existence and Control of Weighted Pseudo almost Periodic Solutions for Abstract Nonlinear Vibration Systems, Journal of Low Frequency Noise, Vibration and Active Control, 2019, DOI:10.1177/1461348418817989
  6. Yang, X. J., New General Fractional-Order Rheological Models with Kernels of Mittag-Leffler Functions, Romanian Reports in Physics, 69(2017), 4, pp.1-16
  7. Yang, X. J., et al., Anomalous Diffusion Models with General Fractional Derivatives within the Kernels of the Extended Mittag-Leffler Type Functions, Romanian Reports in Physics, 69(2017), 4, pp.1-19
  8. Yang, X. J., General Fractional Derivatives: Theory, Methods and Applications, CRC Press, New York, USA, 2019
  9. Yang, X. J., et al., New Rheological Models within Local Fractional Derivative, Romanian Reports in Physics, 69 (2017), 3, pp.1-8
  10. Yang, X. J., et al., Fundamental Solutions of the General Fractional-Order Diffusion Equations, Mathematical Methods in the Applied Sciences, 41(2018), 18, pp.9312-9320
  11. Yang, X. J., et al., A New Insight into Complexity from the Local Fractional Calculus View Point: Modelling Growths of Populations, Mathematical Methods in the Applied Sciences, 40(2017),17, pp.6070-6075
  12. Yang, X. J., et al., Non-Differentiable Exact Solutions for the Nonlinear ODEs Defined on Fractal Sets, Fractals, 25(2017), 04, Article ID 1740002
  13. Yang, X. J., et al., A New Family of the Local Fractional PDEs, Fundamenta Informaticae, 151(2017), 1-4, PP.63-75
  14. Guo,Y., Exponential Stability Analysis of Traveling Waves Solutions for Nonlinear Delayed Cellular Neural Networks, Dynamical systems-an international journal, 32(2017), 4, pp.490-503
  15. Guo Y., et al., Stability Analysis of Neutral Stochastic Delay Differential Equations by a Generalization of Banach's Contraction Principle, International Journal of Control, 90(2017), 8, pp. 1555-1560
  16. Guo,Y., Globally Robust Stability Analysis for Stochastic Cohen-Grossberg Neural Networks with Impulse and Time-Varying Delays, Ukrainian Mathematical Journal, 69(2017), 8, pp. 1049-1060
  17. Murio, D. A., Time Fractional IHCP with Caputo Fractional Derivatives, Computers & Mathematics with Applications, 56(2008), 9, pp.2371-2381
  18. Bondarenko, A. N., et al., Numerical Methods for Solving Inverse Problems for Time Fractional Diffusion Equation with Variable Coefficient, Journal of Inverse and Ill-Posed Problems, 17(2009), 5, pp.419-440
  19. Zhang, Y., et al., Inverse Source Problem for a Fractional Diffusion Equation, Inverse Problems, 27(2011), 3, pp. 1-12
  20. Kirane, M., et al., Determination of an Unknown Source Termand the Temperature Distribution for the Linear Heat Equation Involving Fractional Derivative in Time, Applied Mathematics and Computation, 218(2011),1,pp.163-170
  21. Guo, Y., Nontrivial Solutions for Boundary-Value Problems of Nonlinear Fractional Differential Equations, Bulletin of the Korean Mathematical Society, 47(2010), pp. 81-87
  22. Guo, Y., Solvability of Boundary Value Problems for a Nonlinear Fractional Differential Equations, Ukrainian Mathematical Journal, 62(2010), 9, pp.1211-1219
  23. Guo Y., et al., Characterizations of Common Fixed Points of One-Parameter Nonexpansive Semigroups, Fixed Point Theory, 16(2015), 2, pp. 337-342

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence